On Estimating the Parameters of Truncated Trivariate Normal Distributions
Keywords: Asymptotic variances, Parameters, Trivariate normal distribution
AbstractMaximum likehood estimates of the parameters of a trivariate normal distribution, with single truncation on two-variates, have been derived in this paper. The information matrix has also been given from which the asymptotic variances and covariances might be obtained for the estimates of the parameters of the restricted variables. Numerical examples have been worked out.
How to Cite
Bhattacharyya, M., Rao, V., & Kapoor, K. (2014). On Estimating the Parameters of Truncated Trivariate Normal Distributions. Defence Science Journal, 19(3), 157-166. https://doi.org/10.14429/dsj.19.7485
Copyright (c) 2016 Defence Science Journal
Where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India